MathSciNet Relay Station
MathSciNet bibliographic data
MR2217389 93B05 (26D15 35B37 35L20 65M06)
Negreanu, Mihaela; Zuazua, Enrique Discrete Ingham inequalities and applications. SIAM J. Numer. Anal. 44 (2006), no. 1, 412–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement